Polynomial foliations of R2

Xavier Jarque, Jaume Llibre

Producció científica: Contribució a una revistaArticleRecerca

9 Cites (Scopus)

Resum

We study the problem of the topological classification of planar polynomial foliations of degree n by giving new lower and upper bounds for the maximum number of inseparable leaves. Moreover, we characterize the planar polynomial foliations that are structural stable under polynomial perturbations and study the exact number of inseparable leaves for this family.
Idioma originalEnglish
Pàgines (de-a)53-72
RevistaPacific Journal of Mathematics
Volum197
Número1
DOIs
Estat de la publicacióPublicada - 1 de gen. 2001

Fingerprint

Navegar pels temes de recerca de 'Polynomial foliations of R2'. Junts formen un fingerprint únic.

Com citar-ho